Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Mollification of the fourth moment of Dirichlet $L$-functions

Tom 191 / 2019

Raphaël Zacharias Acta Arithmetica 191 (2019), 201-257 MSC: Primary 11M06; Secondary 11M26. DOI: 10.4064/aa170901-16-10 Opublikowany online: 16 September 2019

Streszczenie

We evaluate some twisted fourth moment of Dirichlet $L$-functions at the central point $s={1/2}$ and for prime moduli $q$. The principal tool is a careful analysis of a shifted convolution problem involving the divisor function using the spectral theory of automorphic forms. Having in mind simultaneous non-vanishing results, we apply our result to establish an asymptotic formula for a mollified fourth moment for this family of $L$-functions.

Autorzy

  • Raphaël ZachariasÉcole polytechnique fédérale de Lausanne
    route Cantonale
    1015 Lausanne, Switzerland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek